# SDR REXA2020031300344

- Difficulty date: February 19, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA670370154
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING INSPECTION FOUND RH FWD ENGINE MOUNT TO HAVE GOUGES AND WEARMARKS. AND THE LINK AND 2 EA PINS HAVE CORROSION.                  
"
"REPAIRED YOKE PER GREO 670-71-21-057 REV-- DATED 2013-09-13, REPLACEDLINK AND ALL BOLTS CRJ 900 AMM 71-21-01-400-801-A01. REO REPAIR PER  PARA 7. WVAC STAMP                                       
"
